Couldn't find what you looking for?

TRY OUR SEARCH!

I had an abortion about 8 weeks ago. I have been on Yasmin Birth control for one complete cycle. I did not have unprotected sex, or any sex until at least 3 week after the abortion due to the fact that I ended up with an infection in the uterus. Ever since the abortion and being on the pills I have unusual bleeding. I will just start bleeding suddenly without cause at times. I also start bleeding again everytime I have sex. I have no pain and no infection at this time. I also had a normal period at the appropriate time between the pills. What is the possible problem? What should I do? I will be avoiding sex for about a month as a precaution. Thank You,
VAF

Loading...

I am sorry you got an infection, it is rare to have an infection after a surgical abortion...

The first 2 months on the pill can cause irregular bleeding and strange spotting in between periods, so that is normal..

Your body needs time to adjust to BC pills..
Reply

Loading...

i was on yaz for two months, so much for that i am now 5 weeks pregnant and lookin at abortion thanks to this so called contreception other wemon beware yaz does not prevent pregnancy this also happened to a friend of mine!!!!!!!!!!!
Reply

Loading...

I got pregnant on Yaz too. It is not a good birth control.
Reply

Loading...

OMGI got pregant on Yaz too it sucks. I got the abortion and the doctor said a lot of women who took Yaz have gotten pregnant and come in for abortions. STAY AWAY FROM IT!
Reply

Loading...

Yasmin is good,be sure not to take antibiotics while on it or rather dnt hv sex while on it and antibiotics.
Reply

Loading...